# SDR SWIA2021080259911

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FLOORBOARD SUPPORT ANGLE AT FS280.00 CORRODED     (C-CHECK RO 7/28/2021)    REMOVED AND REPLACED MAIN AVIONICS BAY FLOORBOARD SUPPORT ANGLE AT FS280.00 REF. CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND BOMBARDIER DWG# CC670-34010 REV-K. COMPLIED WITH 51-900-1002-SKY. COMPLETED FORM M-337.
